06-21-2003, 08:44 PM #1New Member
- Join Date
- Jun 2002
Ibuprofen...will it hinder me 7 days out????
Hey guys, been a while since I last posted here, but figured I knew where to go when I really needed some help, like now!! I have a show in 7 days, it is a national qualifier, however I have been nationaly qualified for 2 yrs, just wanted to move up a weight class and win an overall b4 going on. ANywho, I use 100mgs/day of Suspension the last 10 days of my prep, and haven't had problems in the past. However, this time I was only able to get my hands on TT Susp. and that stuff is hell in a bottle. I've got gold ball size lumps in both my ass cheeks covering up the striations I had!!!! My q is, with 7 days left, if I take 1000mgs Ibuprfen 2-3 X a day, will that interfere with my hardness and or fullness??? I know it will help with the inflamation, but just worried about the former. Also, I've read different things, use ICE, use HEAT??? So I'm not 100% sure what to do there, I would assume heat, to increase circulation, but wouldn't ice help reduce the swelling??
Any help would be GREATLY appreciated!!!!
06-28-2003, 03:49 AM #2
I got the same swelling only it was from the BA content of T400. I held a TON of water for about a week. PRAY my friend PRAY!!!! dont do anything thing else in the last 7 days.
12-03-2003, 12:19 AM #3
if it has any type of asprin or derivitaves, it will hender protein absorbtion
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)